Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have tender abdomen after drinking. Diagonised with multiple kidney infection. What could it be?

Friday night I went out drinking, it was my birthday so I drank quite a bit... today (sunday) my whole abdomen is tender, my sides especially. I have had multiple kidney infections before and I have never felt like this so I am thinking its not a renal issue. I have no fever, constipation , diarrhea , ect. What could it possibly be??
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You drank lot of alcohol on your birthday,this hsas produced gastritis (inflammation of stomach).This gastritis is giving tenderness all over your absomen.
Avoid alcohol as well as spicy food for sometime.
Take antacids and prton pump blockers like pantaperazole.
Consultation with physician is encourged.
Hope this answers your question.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor